# SDR DALA1126169012

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 45,289 hours, 36,193 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON RT WING HEATER BLANKET CUTOUT EDGE OF ACCESS NBR 1409C.  HEATER BLANKET WAS REPAIRED IAW ERA 490037-14AD REV ORIG.
